MAUDE Adverse Event Report: Atrium Medical Corporation iCast Covered Stent System, 8mmX38mmX120cm; Iliac Covered Stent, Arterial

Atrium Medical Corporation iCast Covered Stent System, 8mmX38mmX120cm; Iliac Covered Stent, Arterial
Model Number 42838
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
iCast Covered Stent System, 8mmX38mmX120cm
Common Device Name
Iliac Covered Stent, Arterial
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50319334
Report Number3011175548-2026-000009
Device Sequence Number21298141
Product Code PRL
UDI-Device Identifier00650862428384
UDI-Public(01)00650862428384(17)290414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42838
Device Catalogue Number42838
Device Lot Number530732
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale